# SDR N3XR202008190002

- Difficulty date: August 19, 2020
- Submitted: August 19, 2020
- Operation: General aviation
- Aircraft: N306ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N206
- Aircraft time: 2,514 hours
- Engine: Austro E4
- Engine time: 714 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: EA441120000
- Condition: Inoperative
- Location: Waste Gate
- Part time: 268 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE LEFT ENGINE ECU A&B INDICATED "BOOST PRESSURE RANGE WITH ERROR". INSPECTION REVEALED THAT THE WASTE GATE CONTROLLER WAS DEFECTIVE.
